Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Muscle cramp in my right leg. Why this is happening ?

hello doctor ,my age is 26 years. i am suffering from sudden cramp in my right leg calve muscles,and right hand. it is not continuous. its starts suddenly and diminishes after some hours.nurves are also flikerning.why this is happening.what should i do. Please help.
Asked On : Mon, 5 Sep 2011
Answers:  1 Views:  186
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Orthopaedic Surgeon 's  Response
Welcome to Healthcare Magic
You should avoid doing much walking, running, jogging or any sort of exertional physical activity for a while. Drink plenty of fluids like water, lemon juice. Eat plenty of fresh fruits and green leafy vegetables to avoid electrolyte imbalance. You can mildly massage the area, apply warm compress to the site for pain relief. This may be the result of electrolyte imbalance, so having good diet, drinking enough fluid and avoid sweating much and working in hot sun will do well in helping you recover. If this does not work in 2-3 weeks you may need to consult Neurologist to look for any nerve damage.
Answered: Mon, 5 Sep 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor